# SDR SWIA200515632

- Difficulty date: September 30, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 43,280 hours, 53,065 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0500
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 9,922 hours, 14,092 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INEFFECTIVE IN DESCENT.  REPLACED UPPER RUDDER ACTUATOR IAW 27-22-02.  OPERATIONAL CHECK GOOD.
